MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006000
Medical Device Problem Codes Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a ureteroscopy bilateral procedure, the console displayed error code 20 flashlamp ignition failure.The console was restarted, but the error still pops up on the screen.There were no patient complications, however, the procedure could not be completed due to this event.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
The device is not available for analysis.Therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.A risk review was completed and confirmed that the event of surgical procedure delayed and cancelled/rescheduled - post sedation/sedation are defined in the risk documentation.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21485363
Report Number2124215-2025-12231
Device Sequence Number11751327
Product Code GEX
UDI-Device Identifier07290109140544
UDI-Public(01)07290109140544(11)150326(10)526
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006000
Device Catalogue NumberGA-0006000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/22/2025
03/17/2026
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date05/07/2025
04/06/2026
Date Device Manufactured03/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexMale